# SDR ASOA2015081213620

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED BETWEEN FS 310-319.  FLOOR SILL BETWEEN FS 310-319 RT ORIG MATERIAL 0.063", MATERIAL BLENDED OFF 0.008", REMAINING MATERIAL 0.054". IN LIMIT ALLOWED IAW REO 601R-53-00-530 AND SRM 51-21-06.  COMPLIED WITH REO 601R-53-00-530, REV A DATED 10/7/14.  REPAIRED FLOOR SILL BETWEEN FS 280 TO 409+128 IAW REO 601R-53-00-530, REV A. COMPLIED WITH REO 601R-53-00-530, REV A DATED 10/7/2014.
